# SDR CA031017007

- Difficulty date: October 6, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1013840251
- Part serial: 96257H6988
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: I

## Discrepancy

(CAN) CO-PILOTS WINDSHIELD INNER PANE COMPLETELY SHATTERED IN FLIGHT.
